×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Chen, Gui-Qiang G. (ed.) et al., Hyperbolic conservation laws and related analysis with applications. Selected papers based on the presentations at the workshop at the International Centre for Mathematical Sciences (ICMS) Edinburgh, UK, September 19–23, 2011. Berlin: Springer (ISBN 978-3-642-39006-7/hbk; 978-3-642-39007-4/ebook). Springer Proceedings in Mathematics & Statistics 49, 23-68 (2014).
MSC:  76M20 76D05 65M06
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Author
Year of Publication
Classification
Software